# SDR CA191003009

- Difficulty date: July 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 555406
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR DISAGREE POSTED AFTER TAKEOFF, CREW DECLARED EMERGENCY AND RETURN TO FIELD.  CORRECTIVE ACTION: REMOVED AND REPLACED NLG SELECTOR VALVE OPS AND LEAK CHECK GOOD REFERENCE APPLICABLE STEPS IN AMM 32-33-10. (TC# 20191003009)
